# SDR AALA201805239032

- Difficulty date: May 19, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 13,757 hours, 5,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CIDS PANEL SHOWS CHECK DOOR PRESSURE ON 2L. SERVICED 2L DOOR PER GPM 13.9 AMM 52-22-00. OK FOR SERVICE.
